National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts.org
Search Results

From the 1/14/2022 release of VAERS data:

This is VAERS ID 262456

Government Disclaimer on use of this data



Case Details

VAERS ID: 262456 (history)  
Form: Version 1.0  
Age: 71.0  
Sex: Female  
Location: Alaska  
Vaccinated:2006-07-19
Onset:2006-07-19
   Days after vaccination:0
Submitted: 2006-08-28
   Days after onset:40
Entered: 2006-09-01
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
VARZOS: ZOSTER LIVE (ZOSTAVAX) / MERCK & CO. INC. 0621F / UNK - / IM

Administered by: Other       Purchased by: Other
Symptoms: Blister, Chest pain, Malaise, Nasal congestion, Rash
SMQs:, Severe cutaneous adverse reactions (broad), Anaphylactic reaction (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (broad), Cardiomyopathy (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: Cancer; neoplasm; chemotherapy; shingles; penicillin allergy; drug hypersensitivity.
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES0608USA03617

Write-up: Information has been received from a health professional concerning a 71 yr old female with penicillin and morphine allergies and a history of shingles who on 19Jul06 was vaccinated IM with a 0.65 ml dose of varicella zoster virus vaccine live (lot 65295/0621F). There was no concomitant medication. On 26Jul06 the pt experienced a rash with little tiny blisters. She also had a congested chest and chest pain associated with the rash. The rash would come and go and was worse in the afternoon. The pt was treated with triamcinolone cream and diphenhydramine hydrochloride (Benadryl). The pt reported that she was very sick, but was feeling better. The pt reported that she was seen by another physician who noted that she had a rash inside her esophagus, chest and lung. The week of 14Aug06 the pt was fine, but on 23Aug06 she broke out in blisters. The pt had been taking diphenhydramine hydrochloride (Benadryl) 25mg TID. On 24Aug06 the pt was going to take two 25mg tablets of diphenhydramine hydrochloride (Benadryl) since her rash is always worse in the afternoon. The nurse reported that the pt had a history of cancer and had a tumor in her head a year ago, in 2005. The pt was in remission and was in between her chemotherapy treatments, with the last treatment in May 2006. At the time of the report, the pt had not yet recovered. There was no product quality complaint involved. The pt''s chest pain was considered to be an other important medical event (OMIC). Additional information has been requested.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=262456


Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166